# SDR DALA2021043002481

- Difficulty date: April 29, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,968 hours, 10,151 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Condition: Open
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 O2 MASK LIGHT ILLUMINATE ON LOWER DECK MOBILE CREW REST AREA PANEL. ALL CREW REST O2 PANELS OPENED. CORRECTIVE ACTION: ALL CREW REST MASK RESTOWED ON POSITION PER AMM TASK A330-300 35-10. (7322337)
